Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Does diphenhydramine cause menstrual problems

Premium Questions

doctor1 MD

of diphenhydramine can cause dry mouth which I do experience once or twice a week. Is this true ...I take diphenhydramine for my allergies. I take one 25mg tablet about an hour before bedtime since ...

doctor1 MD

can dyphenhydramine build up in vital organs to damaging levels, including permanent ringing of the ears?

doctor1 MD

of diphenhydramine and it seems to have worked well...no after affects. I have diabetic neuropathy in my feet ... if the diphenhydramine which I bought over the counter at Walgreens is a risk and is there anything I can do to get rid ...

doctor1 MD

Is it possible for ongoing use of diphenhydramine to cause an arrhythmia? If so, would the arrhythmia stop when I stop taking the diphenhydramine? ...

doctor1 MD

Can diphenhydramine cause a false positive on a urine test ? If yes, what can it show up as ? ...

Public Forum Discussions

doctor1 MD

that be causing the problem? ... not recognize or admit that there is a problem. What should I (we) do? She has in the past taken prescription ...

doctor1 MD

the meds prescribed. However, I have terrible trouble sleeping since then & have taken Diphenhydramine ...

doctor1 MD

is it ok for a child below 2 years to take chlorpheniramine and diphenhydramine? what is the maximum dose for both of this drug for child below 2 years? lasty, what are the side effect outcome ...

doctor1 MD

Yes, my Mom takes 2 doxepins at bedtime and her sleeping pills (triazalome) are causing her to sleep walk at night. She is 90 yrs old and this is taking a big toll on her causing her to fall and talk ...

doctor1 MD

I was diagnosed w Bronchitis at 2 emergency rooms....... After 5 weeks I went to California and they gave me an allergy pill Cetirizine and Diphenhydramine....in the 3rd emergency room I cough 1000 times ...

doctor1 MD

I was prescribed benadryl by my doctor for some hitching Iwas have on my hand the pharmacy gave me diphenhydramine by 25 mg. I took one capsule while going to be. This thing had me up all night as if I took some ...

doctor1 MD

does a significant reaction mean it should not be taken at all? I m trying to take diphenhydramine and hydroxyzine. and both are supposed to cause drowsyness but i dont feel any sort of this effect with either ...

doctor1 MD

of Diphenhydramine HCL at bedtime? Will it interact? I am a healthy 18yr-old. I have had a congenital heart defect that was corrected, so I should avoid medication that causes increased heart rhythm and such. Thank you ...

doctor1 MD

hello... i had my menstrual date on 17th of january and i had sex with my partner on 16th as well ... got my periods... i have been having heavy bleeding and weakness... is it causing any side effects ...

doctor1 MD

CAN DIPHENHYDRMINE IN ZZZQUIL CAUSE MY LIVER ENZYMES TO BE HIGHER. I WENT TO THE DOCTOR BECAUSE I HAD SOME BLOOD WORK DONE AND MY LIVER ENZYMES CAME BACK A HIGH. THE NIGHT BEFORE I COULDN T GO ...

Mobile Questions and Answers

doctor1 MD

There are lots of reasons.It can be pregnancy ,oc pills, stress,physical problem,anemia or it may be normal.Required history and physical examination by a doctor to check for exact cause.

doctor1 MD

Hi..yes its bad idea to have it for long duration. It cause many side effects like dystonias, deliriums, palpitations... So write us on for what symptoms you need to take this medicine. We will adivuce you a better solution. Wish you a good health.

doctor1 MD

Hi..can you mention the quantity of the drug consumed? This drug can cause dryness of mouth and other secretion, increase in heart rate ,mild sedation can occur.You should be more careful and should keep this drug away from their reach. If child is not having any symptoms at present I would advice to monitor for any change in behavior, sleepiness or lethargy.